|Pain in the fingure joints
Sep 1, 2005
I av a shap pain in my thumb it started with the right hand and of rate am getting the same pain the left hand thumb.Its in the joints now i cannot stretch it ,i have been on drungs now 3year 2tabs per day .
Can this be related to symptoms or drung after effects,Visted a Dr, and said it because of using a Computer i did not buy it ,but now the pain it too much am failing to do some things ie peeling Kindly advise
Response from Dr. Henry
If you have been on the same HIV meds for 2 years is seems likely that your fgure pain is not due to your HIV meds. A thorough evaluation of your fingers/hands is needed as well as a review of your activities involving your hands and possible exposures (i.e. chemicals) that could be causing the peeling. KH
hiv+ w/ carpel tunnel
- What Is Mucosal Herpes Infections?
- What Happens When Herpes Go To Your Spine?
- What Are The Chances Of Spreading Herpes With No Symptoms?
- What Are The Chances Of Getting Herpes Through Unprotected Sex?
- What Are All The Ways You Can Get Chlamydia?
- What Are The Chances Of Getting Genital Herpes While Using A Condom?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.